# SDR SIMA200624805

- Difficulty date: September 4, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

UNCOMMANDED NR 1 ENGINE SHUTDOWN IN FLIGHT, ITT WAS OVER 1000 DEGREES.  (M)
